# SDR DHL2006365504

- Difficulty date: June 26, 2006
- Submitted: July 1, 2006
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Aircraft time: 47,708 hours, 26,751 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON LT WING I/B AILERON LOWER SKIN.  INSTALLED DOUBLER REPAIR AT LT WING I/B AILERON LOWER SKIN AS PER A300 SRM 57-56-12.
